American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B26) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] D. Apatsidis, S. A. Argyros and V. Kanellopoulos. Hausdorff measures and functions of bounded quadratic variation. Trans. Amer. Math. Soc. 363 (2011) 4225-4262. MR 2792986.
Abstract, references, and article information   
View Article: PDF

[2] Christina Brech and Piotr Koszmider. Thin-very tall compact scattered spaces which are hereditarily separable. Trans. Amer. Math. Soc. 363 (2011) 501-519. MR 2719691.
Abstract, references, and article information   
View Article: PDF

[3] J. Lopez-Abad and S. Todorcevic. A $c_0$-saturated Banach space with no long unconditional basic sequences. Trans. Amer. Math. Soc. 361 (2009) 4541-4560. MR 2506418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia